Kodai Mathematical Seminar Reports

On gap series

Tatsuo Kawata

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 2, Number 1-2 (1950), 21-30, 40.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138833878

Digital Object Identifier
doi:10.2996/kmj/1138833878

Mathematical Reviews number (MathSciNet)
MR0038469

Zentralblatt MATH identifier
0045.17804

Subjects
Primary: 42.4X

Citation

Kawata, Tatsuo. On gap series. Kodai Math. Sem. Rep. 2 (1950), no. 1-2, 21--30, 40. doi:10.2996/kmj/1138833878. https://projecteuclid.org/euclid.kmj/1138833878


Export citation